# SDR 95ZZZW41

- Difficulty date: January 4, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N143AM
- Make and model: Beech 1900C
- Aircraft serial: UC143
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Cracked
- Location: Lt Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MAINTENANCE, AN INSPECTION OF THE LT O/B FLAP (P/N 35165050258), REVEALED A 1.5 INCH CRACK IN THE UPPER SKIN, AND A 1 INCH CRACK IN THE LOWER SKIN ALONG THE TE BETWEEN THE FIRST AND SECOND RIB O/B FROM THE I/B END.  THE CRACKS WERE REPAIRED BY STOP DRILLED AND INSTALLING DOUBLERS.
